# SDR 97ZZZX363

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N738YY
- Make and model: Cessna 172N
- Aircraft serial: 17270353
- Engine: Lyc O320H2AD
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1038255514
- Condition: Coil Cracked
- Location: Lt-Rt Mag
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP FOUND LT AND RT COILS CRACKED.  LT AND RT BREAKERS BURNED, LT AND RT ROTORS BURNED AND DISTRIBUTER BLOCK BURNED POSTS.
